# SDR N6WA2014100301

- Difficulty date: October 3, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 27,356 hours, 19,797 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR MASTER CAUTION WARNING ON TAXI.  PERFORMED OPERATIONS CHECK ON PSEU IAW AMM 32-60-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
